# SDR AALA202302284365

- Difficulty date: January 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348002320000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EXTERNAL SKIN PANEL INNER SURFACE UNDERNEATH THE L2 DOOR SURROUND STRUCTURE BETWEEN FR 66 AND FR 68, BETWEEN S22L AND S26L. MAINTENANCE REPAIRED SKIN PANEL PER EA 342363A.
